# SDR CALA2022092802544

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: D5348008225200
- Condition: Cracked
- Location: Fr 68 Lh Side
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 LH SIDE IN OPEN FASTENER HOLE LOWER OUTBOARD AT DOOR STOP FITTING 1 POSITION, CRACK DIRECTION IS 3 OCLOCK. REPAIR BEFORE NEXT FLIGHT AT AFT GALLEY AREA  (1 EA). SEE AEROMAN NON ROUTINE 2022-308621 NITIAL INSPECTIONS OF REPAIRED FITTING INSTALLED ON FR68 AT THE EVISION OF ECRA 5311-02883 ON OR BEFORE AIRCRAFT REACHES 50,223 NOT TO EXCEED 19,700 FC (FH NOT RELEVANT) THEREAFTER. DOOR STOP FITTING #1 AT S-22LH LEVEL AS PER PART 2A  OF LATEST R TFC (FH NOT RELEVANT). PERFORM REPEAT INSPECTIONS AT INTERVALS ACCOMPLISHED INTERIM REPAIR PART 1 PER ECRA 5311-02883 BY V93919 7. REF AEROMAN NR# 2022-308621.  IT REQUIRES DIP TO ACCOMPLISH I ADD EMP:V939197 ACCOMPLISHED INTERIM REPAIR PART 1 PER ECRA 5311-02883 BY V939197. REF AEROMAN NR# 2022-308621. ROTOTEST INSPECTION DONE IN OPEN HOLES AND CRACK-FREE PER NTM 51-10-01. ADD EMP:V939197 OK TO CARRY PER ECRA 5311-02883, ACP INITIAL INSP REQUIREMENTS TOMC-APPROVAL FROM SC1ELBYC COMMENT OF REPAIR FITTING INSTALLED ON FR68 AT DOOR STOP FITTTING #1 @ S-22LH LEVEL AS PER PART 2A OF THE LATEST REVISION OF ECRA 5311-02883 ON OR BEFORE A/C REACHES 50223 TOTAL F/C''S. PERFORM REPEAT INSPS AT INTERVALS NOT TO EXCEED 19700 F/C''S THEREAFTER. F/H''S NOT RELEVANT. EA #53-0306-22 REV.0 AND EC/RA #5311-02883. DIP TO ACCOMPLISHED INITIAL INSPECTION OF REPAIR FITTINGS LEVEL AS PER PART 2A AF LASTEST REVISION OF EC5311-02883 (FH NOT RELEVANT) PERFORM REPEAT INSPECTION AT INTERVALS GENERATE A DIA DIP TO ACCOMPLISH INITIAL INSPEC
